# SDR ASAA0280536

- Difficulty date: November 9, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 995782821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, TRANSITION PANEL INBOARD OF R-1, RIGHT FORWARD SERVICE, DOOR IS CORRODED AT FS 160-200.  REPLACED TRANSITION PANEL PER SRM 51-10-5, 51-10-4 AND DAC DWG 9957828.  (M)
